|Viagra and Viread
Feb 8, 2005
I am taking Viread and Viagra. Should i be worried about the side effects of this or what? please write me back. thanks randall
| Response from Dr. Conway
There is no specific interaction between these two medications, so you do not need to worry about anything beyond the side effects of the individual drugs. In general terms, Viread is a drug that is very easy to take, and you may get mild gastrointestinal symptoms, if anything. Viagra may cause flushing, and related symptoms, due to vasodilation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Anal Fingering Worried I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- How Long Does It Take To Get Std Symptoms?
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.